BulDML at Institute of Mathematics and Informatics >
International Journal ITA >
2008 >
Volume 15 Number 3 >

Please use this identifier to cite or link to this item:

Title: Vector Combinatorial Problems in a Space of Combinations with Linear Fractional Functions of Criteria
Authors: Semenova, Natalia
Kolechkina, Lyudmyla
Nagirna, Alla
Keywords: vector optimization
discrete optimization
linear fractional functions
set of combinations
Issue Date: 2008
Publisher: Institute of Information Theories and Applications FOI ITHEA
Abstract: The paper considers vector discrete optimization problem with linear fractional functions of criteria on a feasible set that has combinatorial properties of combinations. Structural properties of a feasible solution domain and of Pareto–optimal (efficient), weakly efficient, strictly efficient solution sets are examined. A relation between vector optimization problems on a combinatorial set of combinations and on a continuous feasible set is determined. One possible approach is proposed in order to solve a multicriteria combinatorial problem with linear- fractional functions of criteria on a set of combinations.
ISSN: 1313-0463
Appears in Collections:Volume 15 Number 3

Files in This Item:

File Description SizeFormat
ijita15-3-p07.pdf163.89 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License